I wrote on this forum three months ago about
trying to wean off Lexapro...I thought I would be SSRI free by now. I have done it slowly...three months for Pete's sake. However, the minute I get down to 2.5 mgs I get the brain/swishing zaps that for me are so disturbing I end up going back up to 5mgs. Even with that dose I get them but not as bad. For you that have gotten off this drug...what do I do? Just bite the bullet and put up with the withdrawal effects until it passes?? My doctor seems to think the way I am weaning should not bother me...after 2.5 mgs for a few days, just stop. I don't think he believes me when I tell him I am being zapped to death.
Maybe I'm just being a woos. I want off this stuff...it makes my RLS worse and my vision blurry. Any suggestions, or is this just what happens when you take a drug and have not been warned of the nightmare of getting it out of your system>
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ Meds: Lexapro and valium